MAUDE Adverse Event Report: SYNTHES GMBH RFNA/ 14MM/ 420MM/ STANDARD BEND/ STER; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH RFNA/ 14MM/ 420MM/ STANDARD BEND/ STER; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 04.233.442S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D2b.Additional pro-code: hwc.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j sales representative.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable h3/h4/h6: device history lot: manufacturing location: monument.Manufacturing date: 30-apr-2022.Expiration date: unknown.Part number: 04.233.442s, rfn/14mm/420mm 5 degree bend/pe inlay/sterile.Lot number: 696p614 (sterile).Lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria apart from the one piece noted.Inspection sheet, in-process / inspect dimensional / final rev d met all inspection acceptance criteria.Inspection sheet, rfn assembly inspection, rev b met all inspection acceptance criteria.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.(b)(6) provided by (b)(4)was found to be conforming.There was no pll included in this dhr.Therefore, the pll for this lot could not be reviewed and the expiration date could not be notated.This lot met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: component parts were not reviewed as the reported complaint condition of ¿adverse event received for dvt¿ does not indicate breakage of the nail or any of its components.Therefore, review of the raw materials would not be pertinent to the reported complaint condition.Device history batch: device history review: 29-apr-2024: dhr reviewed: this lot met all dimensional, visual, and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Component parts were not reviewed as the reported complaint condition of ¿¿adverse event received for dvt" does not indicate breakage of the or any of its components.Therefore, review of the raw materials would not be pertinent to the reported complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that: event description: study id: (b)(6) subject id: (b)(6) clinical adverse event received for dvt event is probably related to the device and not related to the date of event: 04-apr-2024 date of implant: (b)(6) 2024 device location: left distal femur treatment: oral/topical medication depuy synthes products used (lot numbers not provided): qty 1 rfna (04.233.442s (retrograde femoral nail advanced: 14mm: length 420mm) qty 1 washer (02.233.101s (locking attachment washer: left)) qty 1 end cap (04.233.000s (end cap for rfna: 0 mm)) qty 5 locking screws (product number not provided) outcome: recovering/resolving study id: (b)(6).Subject id: (b)(6).Clinical adverse event received for dvt: event is probably related to the device and not related to procedure.Date of event: 04-apr-2024.Date of implant: (b)(6) 2024.Device location: left distal femur.Treatment: oral/topical medication.Depuy synthes products used (lot numbers not provided): qty 1 rfna (04.233.442s (retrograde femoral nail advanced: 14mm: length 420mm).Qty 1 washer (02.233.101s (locking attachment washer: left)).Qty 1 end cap (04.233.000s (end cap for rfna: 0 mm)).Qty 5 locking screws (product number not provided).Outcome: recovering/resolving.This report is for one (1) rfna/ 14mm/ 420mm/ standard bend/ ster this is report 1 of 8 for complaint (b)(4).

Brand Name
RFNA/ 14MM/ 420MM/ STANDARD BEND/ STER
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19315390
Report Number8030965-2024-06244
Device Sequence Number19602150
Product Code HSB
UDI-Device Identifier10886982291189
UDI-Public(01)10886982291189
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201346
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.233.442S
Device Lot Number696P614
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2024
Initial Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
END CAP FOR RFNA / 0MM STERILE; LCKNG ATTACH WASHER RFNA / 5 DEG/ LT/ S; UNK - SCREWS: NAIL LOCKING; UNK - SCREWS: NAIL LOCKING; UNK - SCREWS: NAIL LOCKING; UNK - SCREWS: NAIL LOCKING; UNK - SCREWS: NAIL LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexMale
Patient Weight88 KG